https://earthlinepublishers.com/index.php/ejms/issue/feed Earthline Journal of Mathematical Sciences 2023-02-04T15:47:46+00:00 Fabiola Malowney ejms@earthlinepublishers.com Open Journal Systems <p style="text-align: justify;">The Earthline Journal of Mathematical Sciences (E-ISSN: 2581-8147) is a peer-reviewed international journal devoted to publishing original research papers containing substantial contributions in any direction of Pure and Applied Mathematics, Theoretical and Applied Statistics, Theoretical Computer Science, Mathematical Physics, Mathematical Chemistry, Mathematical Modelling, Mathematical Biology &amp; Biostatistics. Applications of Mathematics in Finance and Economics are also welcome. .</p> https://earthlinepublishers.com/index.php/ejms/article/view/663 On Necessary and Sufficient Conditions for Absolute Matrix Summability 2023-01-11T16:29:48+00:00 Bağdagül Kartal bagdagulkartal@erciyes.edu.tr <p>This study gets a new general theorem related to necessary and sufficient conditions for $\varphi-{\mid D,\beta;\delta\mid}_{k}$ summability of the series $\sum a_n \lambda_n$ whenever the series $\sum a_n$ is summable $\varphi-{\mid C,\beta;\delta\mid}$, where $C=(c_{nv})$ and $D=(d_{nv})$ are two positive normal matrices, $k\geq 1$, $\delta\geq 0$ and $-\beta(\delta{k}+k-1)+k &gt; 0$.</p> 2023-01-11T00:00:00+00:00 Copyright (c) https://earthlinepublishers.com/index.php/ejms/article/view/668 Multivariate Opial-type Inequalities on Time Scales 2023-01-27T14:38:24+00:00 Yisa Oluwatoyin Anthonio anthonioii@yahoo.com Kamilu Rauf krauf@unilorin.edu.ng Abdullai Ayinla Abdurasid abdulrasid.abdullai@yahoo.com Oluwaseun Raphael Aderele seunaderaph@yahoo.com <p style="text-align: justify;">Opial inequality was developed to provide bounds for integral of functions and their derivatives. It has become an indispensable tool in the theory of mathematical analysis due to its usefulness. A refined Jensen inequality for multivariate functions is employed to establish new Opial-type inequalities for convex functions of several variables on time scale.</p> 2023-01-27T00:00:00+00:00 Copyright (c) https://earthlinepublishers.com/index.php/ejms/article/view/669 Some Structural Properties of the Generalized Kumaraswamy (GKw) $q_T-X$ Class of Distributions 2023-01-27T15:14:04+00:00 Clement Boateng Ampadu drampadu@hotmail.com <p style="text-align: justify;">Ampadu [C. B. Ampadu, Quantile-generated family of distributions : a new method for generating continuous distributions, Fundamental Journal of Mathematics and Mathematical Sciences 9(1) (2018), 13-34] introduced quantile generated probability distributions as a new way to generate continuous distributions. Combining this idea with the two-parameter Kumaraswamy (Kw) distribution, for example, see Wikipedia contributors [Wikipedia contributors, Kumaraswamy distribution, In : Wikipedia, The Free Encyclopedia, June 26, 2017. Retrieved 13:38, November 28, 2018, from&nbsp;<a href="https://en.wikipedia.org/wiki/Kumaraswamy_distribution">https://en.wikipedia.org/wiki/Kumaraswamy_distribution</a>], this paper introduces a so-called (GKw) $q_T-X$ class of distributions, and obtains some of their structural properties. Practicality of sub-models of this new class of distributions is shown to be effective in modeling real life data. Practicality to various disciplines is proposed as further investigation. A bivariate extension of this new class of distribution is also proposed, and the reader is asked to investigate its properties and applications.</p> 2023-01-27T00:00:00+00:00 Copyright (c) https://earthlinepublishers.com/index.php/ejms/article/view/671 Iterative Methods and Sensitivity Analysis for Exponential General Variational Inclusions 2023-02-04T15:47:46+00:00 Muhammad Aslam Noor noormaslam@gmail.com Khalida Inayat Noor khalidan@gmail.com <p style="text-align: justify;">In this paper, we introduce some new classes of exponentially variational inclusions. Several important special cases are obtained as applications. Using the resolvent operator, it is shown that the exponentially variational inclusions are equivalent to the fixed point problem. This alternative formulation is used to suggest and investigate a wide call of iterative schemes for solving the variational inclusions. Dynamical systems is used to study asymptotic stability of the solution. We study the convergence analysis for proposed iterative methods. Sensitivity analysis is also considered. Our results represent a significant improvement over the existing ones. As special cases, we obtain some new and old results for solving exponentially variational inclusions and related optimization problems.</p> 2023-02-04T00:00:00+00:00 Copyright (c)